# SDR CA110427013

- Difficulty date: April 25, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL IN FLIGHT WHEN SELECTION TO 0 DEGREE.  MDC IS FLAGGING LT FLAP INBD ACTUATOR DISCONNECT/JAM LT INBD PANEL.
